# SDR SCNA20170518083

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Eroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INBOARD T/R, NR 5 BLOCKER DOOR, CUTOUT FOR DRAG LINK HAS SMALL AREA OF EROSION. CLEANED AREA AND REPAIRED NR 1 ENGINE, NR 5 BLOCKER DOOR.
